MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE
Model Number 4479
Medical Device Problem Codes Signal Artifact/Noise (1036); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that right atrial (ra) lead was surgically abandoned due to an unknown reason.Additional information is being requested from the field.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that right atrial (ra) lead was surgically abandoned due to an unknown reason.Additional information is being requested from the field.No additional adverse patient effects were reported.Additional information was received that the reason this ra lead was surgically abandoned was noise post tricuspid valve replacement procedure.

Brand Name
FINELINE II STEROX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23221705
Report Number2124215-2025-70395
Device Sequence Number9403854
Product Code DTB
UDI-Device Identifier00802526061936
UDI-Public(01)00802526061936(17)080925
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/25/2008
Device Model Number4479
Device Catalogue Number4479
Device Lot Number435501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date10/16/2025
Date Device Manufactured09/25/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexFemale